# SDR IPXA2015110395438

- Difficulty date: November 2, 2015
- Submitted: November 4, 2015
- Operation: Air carrier
- Aircraft: N315UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27743
- Aircraft time: 49,823 hours, 16,105 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Spring
- Condition: Worn
- Location: Crew Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW DOOR EXTERNAL DOOR HANDLE ASSY IS WORN IN 2 PLACES.   R & R PAWL, SPRING AND PIN.  OPS CHECKED NORMAL IAW MM 52-12-215.   ACFT OK FOR SERVICE.
